# SDR DXTA2013123005608

- Difficulty date: December 29, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 6,519 hours, 4,998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  GEAR HANDLE WOULD NOT PULL OUT OF PANEL TO ALLOW GEAR RETRACTION.  GEAR GREEN LIGHTS NEVER WENT OUT, RETURNED & LANDED UNEVENTFULLY.  REMOVED AND RPLACED LT SQUAT SWITCH IAW AMM 32-61-00.   REMOVED AND REPLACED GEAR CONTROL PCB IAW AMM 24-51-02. OPS CHECKED NORMAL.
